# SDR SWAA2020033034110

- Difficulty date: March 24, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 25,322 hours, 11,191 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 024147000893003
- Condition: Failed
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BAT DISCHARGE LIGHT ILLUMINATED. 'BAT' DISPLAYED ALTERNATING -1;-2;-7;+3;+5 DC AMPS 'ALT BAT' NORMAL / R+R BATT. CHARGER PER AMM 24-31-21 R&R MAIN BATT. PER AMM 24-31-11 OPS CHECK NORMAL BATT. DISCHARGE LT REMAINS EXTINGUISHED DC AMPS NORMAL PER AMM 24-31-21 ISSUE# 2842760 BATTERY CHARGER ISSUE# 2842770 BATTERY POS: 1 TAG# 939201 PN: 024147-000 SN OFF: 09052001BFD58 SN ON: 0905200217C64 POS: 1 TAG# 627115 PN: 8-930-03 SN OFF: C10579 SN ON: C3296
